About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 862940, 2 pages
http://dx.doi.org/10.1155/2012/862940
Editorial

-Adic Analysis with -Analysis and Its Applications

1Department of Mathematics, College of Natural Sciences, Hannam University, Daejeon 306-791, Republic of Korea
2Department of Mathematics, College of Natural Science, Kwangwoon University, Seoul 139-704, Republic of Korea
3Département de Mathématiques, Université d'Evry-Val-d'Essonne, boulevard F. Mitterrand, 91025 Evry Cedex, France
4Department of Mathematics, Faculty of Sciences, Akdeniz University, 07053 Antalya, Turkey

Received 21 November 2012; Accepted 21 November 2012

Copyright © 2012 CheonSeoung Ryoo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

CheonSeoung Ryoo, Taekyun Kim, A. Bayad, and Yilmaz Simsek, “ -Adic Analysis with -Analysis and Its Applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 862940, 2 pages, 2012. doi:10.1155/2012/862940